# SDR SWIA200719193

- Difficulty date: November 5, 2007
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 12,710 hours, 10,932 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FORWARD MOUNT LINK BUSHING IS CORRODED, FOUND AT C-CHECK.  REPLACED ENGINE MOUNT LINK PER CRJ200 AMM 71-00-00-400-801, SUBTASK 71-00-00-210-001.
